Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 159, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2007, 3:56 PM EDT for Henry County, Oldham County, Trimble County, Kentucky. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2007, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 26, 2007, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Henry County, KY, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:01 PM EDT | HAIL 1.5 | 4 Nw Sulphur, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 261957 SVRLMK KYC103-185-223-262045- /O.NEW.KLMK.SV.W.0159.070726T1956Z-070726T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 356 PM EDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HENRY COUNTY IN NORTH CENTRAL KENTUCKY... NORTHEASTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY... * UNTIL 445 PM EDT... * AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SLIGO..AND MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SLIGO BY 410 PM EDT... SULPHUR BY 420 PM EDT... EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. LAT...LON 3857 8536 3850 8543 3843 8531 3851 8522 $$ JSD
2 follow-up statements
000 WWUS53 KLMK 262012 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 409 PM EDT THU JUL 26 2007 KYC103-185-223-262045- /O.CON.KLMK.SV.W.0159.000000T0000Z-070726T2045Z/ TRIMBLE KY-HENRY KY-OLDHAM KY- 409 PM EDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTHEASTERN OLDHAM...WESTERN HENRY AND SOUTHERN TRIMBLE COUNTIES... AT 400 PM EDT...TRAINED WEATHER SPOTTERS REPORTED HALF DOLLAR SIZED HAIL IN SOUTHERN TRIMBLE COUNTY 7 MILES SOUTH OF BEDFORD. THIS THUNDERSTORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SULPHUR...OR ABOUT 16 MILES SOUTHWEST OF CARROLLTON...MOVING SOUTHEAST AT 10 MPH. THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3857 8536 3850 8543 3843 8531 3851 8522 $$ JSD
000 WWUS53 KLMK 262040 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 440 PM EDT THU JUL 26 2007 KYC103-185-223-262050- /O.EXP.KLMK.SV.W.0159.000000T0000Z-070726T2045Z/ TRIMBLE KY-HENRY KY-OLDHAM KY- 440 PM EDT THU JUL 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM...WESTERN HENRY AND SOUTHERN TRIMBLE COUNTIES EXPIRES AT 445 PM EDT... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING. LAT...LON 3857 8536 3850 8543 3843 8531 3851 8522 $$ JSD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:30 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 26, 3:30 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT THU JUL 26 2007 .SHORT TERM (TONIGHT THROUGH SATURDAY)... ENERGY DROPPING INTO THE BASE OF THE UPPER LEVEL TROUGH HAS PRODUCED CONVECTION ACROSS THE EXTREME NORTHERN PORTION OF THE FORECAST AREA LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE THROUGH THE EVENING BUT SHOULD DISSIPATE AS WE LOOSE THE HEATING. SO FOR THE OVERNIGHT WE WILL GRADUALLY REDUCE POPS ACROSS THE NORTHEAST INTO THE LOW CHANCE CATEGORY WITH NO PRECIPITATION EXPECTED OVER THE SOUTHWEST. THE UPPER LEVEL LOW SPINNING OVER LAKE MICHIGAN THIS AFTERNOON WILL OPEN UP IN RESPONSE THE TROUGH MOVING ACROSS SOUTH CENTRAL CANADA. AS THIS SYSTEM CONTINUES TO MOVE EAST INTO NEW ENGLAND AN ASSOCIATED SURFACE COLD FRONT WILL DROP SOUTHEAST FROM THE NORTHERN PLAINS INTO THE UPPER MISSISSIPPI VALLEY AND THEN INTO THE LOWER OHIO VALLEY. PRECIPITATION WITH THIS SYSTEM WILL DEVELOP LATE FRIDAY AND GRADUALLY END FROM THE NORTHWEST SATURDAY. SPC HAS HIGHLIGHTED THE AREA FOR A SLIGHT RISK FRIDAY WITH INCREASE LOW LEVEL MOISTURE AND MODERATE MID LEVEL LAPSE RATES. WITH ENOUGH SUNSHINE TEMPERATURES FRIDAY SHOULD RISE INTO THE UPPER 80S TO AROUND 90 DEGREES. --JA .LONG TERM...(FRI NIGHT THRU FRI) WELL...PATTERN CHANGES WITH COLD FRONT BRINGING A RESPITE TO OUR PATTERN. THIS WILL BE SHORT LIVED WITH THE DOG DAYS OF SUMMER NEXT WEEK WITH HIGHS AROUND 90 AND LOWS AROUND 70 WITH ONLY ISOLATED STORMS AT BEST. .(FRI NIGHT AND SAT) COLD FRONT SWEEPING DOWN FAIRLY CONSISTENT IN THE MODELS...AND WITH PLENTY OF LIFT WORKING WITH MOISTURE AND INSTABILITY...SEE NO REASON NOT TO BUMP UP THE POPS TO THE LIKELY RANGE FROM 00Z-06Z WITH TRANSITIONS FROM NW TO SE AS IT PUSHES THROUGH. FRONT WILL SLOWLY PUSH OUT OF THE SRN TIER OF COUNTIES SO KEEP CHC POPS FOR BWG AND GLW. WENT WITH THE HPC QPF AND FEEL CONFIDENT SOME AREAS LIKELY NORTH OF I 64...ESPECIALLY WITH PWS AROUND 2 INCHES. SPC HAS THE CWA IN A DAY2 SLIGHT RISK...ESPECIALLY ERN 1/2...WITH DAMAGING WIND AND HAIL THE MAIN THREAT. HOWEVER...I BELIEVE THE MAIN THREAT WILL BE WIND...HEAVY RAIN AND LIGHTNING. WBZ IS 15K FRI NIGHT AT 00Z SO FEEL THAT IS NOT AS LIKELY AS THE WIND. .(SAT NIGHT THRU MON) HIGH PRESSURE IN THE WAKE OF THE FRONT WILL KEEP THE REGION DRY...AND LESS HUMID. WENT SLIGHTLY COOLER THAN MOS FOR THE PERIOD ESPECIALLY LOWS SUN AND MON AM...PLACES LIKE MARROWBONE SHOULD DROP INTO THE LOW 60S. COOLEST DAY TIME HIGHS WILL BE OVER NERN COUNTIES. .(MON NIGHT THRU FRI) NO MAJOR MODEL DIFFERENCES...WITH STRONG H5 RIDGE OVER THE US AND CANADIAN ROCKIES THROUGH THE GREAT PLAINS AND INTO LAKE SUPERIOR. ...WHILE H5 TROF OVER THE ATLANTIC STATES. THIS SHOULD KEEP HOTTEST TEMPS WELL WEST OF KY/IN SIMILAR TO THIS PAST WEEK. OVERALL...FOLLOWED HPC GUIDANCE THROUGH DAYS 5 THRU 7...AND KEPT THE CWA DRY. LATER FORECASTS CAN TRY TO BETTER PINPOINT POSSIBLE ISOLATED AREAS OF CONVECTION. JDG && .AVIATION (18Z TAFS)... UPPER LOW REMAINS CENTERED OVER LAKE MICHIGAN THIS AFTERNOON WITH ONLY ISOLATED THUNDERSTORMS NOTED ACROSS CENTRAL AND SOUTHERN INDIANA AND OHIO. FOR THIS REASON I WILL TAKE THE MENTION OF TSTMS OUT OF THE SDF TAF AND KEEP SDF AND BWG DRY THROUGH 18Z FRIDAY. I WILL MENTION VICINITY THUNDER OVER LEX THIS AFTERNOON AND EVENING. BWG AND LEX MAY SEE A FEW HOURS OF MVFR VSBYS AFTER 08Z FRIDAY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 26, 2:10 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 210 PM EDT THU JUL 26 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 210 PM EDT (110 PM CDT) THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS THE OUTLOOK AREA WITH THE BEST CHANCE FOR STORMS ACROSS SOUTH CENTRAL INDIANA AND THE EASTERN PORTION OF CENTRAL KENTUCKY. ONGOING STORMS OVER SOUTHEAST INDIANA AND THE NORTHERN BLUEGRASS REGION OF KENTUCKY WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...CONTINUOUS AND DANGEROUS LIGHTNING...VERY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST ON FRIDAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OUTLOOK AREA. AT THIS TIME...THE BEST CHANCE OF THUNDERSTORMS WILL BE FRIDAY AFTERNOON AND FRIDAY EVENING. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...HEAVY RAINS AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY AL
In the hours before
Local storm report, Jul 26, 2:11 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 8 E MADISON 38.76N 85.23W
07/26/2007 M1.00 INCH JEFFERSON IN TRAINED SPOTTER
ALONG HWY 66
&&
CMCLocal storm report, Jul 26, 2:31 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL CHELSEA 38.65N 85.53W
07/26/2007 M1.25 INCH JEFFERSON IN TRAINED SPOTTER
&&
CMCSpecial weather statement, Jul 26, 2:33 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 233 PM EDT THU JUL 26 2007 KYZ042-043-261900- BOURBON-NICHOLAS- 233 PM EDT THU JUL 26 2007 ...ISOLATED STRONG STORMS AFFECTING BOURBON AND NICHOLAS COUNTIES... AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 6 MILES NORTH OF CARLISLE...AND ONE JUST SOUTHEAST OF PARIS...ALL MOVING EAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 26, 2:47 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 247 PM EDT THU JUL 26 2007 INZ079-KYZ032-261915- JEFFERSON-TRIMBLE- 247 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS AFFECTING SOUTHERN JEFFERSON COUNTY IN INDIANA AND NORTHERN TRIMBLE COUNTY IN KENTUCKY... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MADISON TO 12 MILES WEST OF BEDFORD...MOVING SOUTHEAST AT 10 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MILTON BY 300 PM EDT. NEAR PAYNESVILLE BY 305 PM EDT. 5 MILES WEST OF BROOKSBURG BY 315 PM EDT. IF ON OR NEAR THE OHIO RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. AREA RAIN GAGES HAVE REPORTED UP TO THREE QUARTERS OF AN INCH OF RAINFALL HAS FALLEN ALREADY. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 26, 3:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 325 PM EDT THU JUL 26 2007 KYZ036-037-262000- HARRISON-SCOTT- 325 PM EDT THU JUL 26 2007 ...STRONG STORMS TO MOVE OUT OF SCOTT COUNTY AND INTO HARRISON COUNTY... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF CYNTHIANA...OR 14 MILES SOUTH OF WILLIAMSTOWN...AND MOVING EAST AT 15 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... 5 MILES NORTH OF CONNERSVILLE BY 335 PM EDT. NEAR BRECKINRIDGE BY 345 PM EDT. NEAR KELAT BY 355 PM EDT. NEAR ODDVILLE BY 400 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
Special weather statement, Jul 26, 3:47 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 347 PM EDT THU JUL 26 2007 KYZ032-262030- TRIMBLE- 347 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS MOVING SOUTHEAST INTO TRIMBLE...NORTHEASTERN OLDHAM...AND HENRY COUNTIES... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BEDFORD...OR 15 MILES SOUTHWEST OF CARROLLTON...AND MOVING SOUTHEAST AT 10 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 50 MPH... ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 33 min |
| Jul 26, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.